DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
国際情報学部研究紀要 >
第15巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/1142

Title: The quantities W, L,K and variations of geodesics in Finsler spaces
Author: NAGANO, Tetsuya
Author's alias: 永野, 哲也
Issue Date: 23-Jan-2015
Publisher: 長崎県立大学
Shimei: 研究紀要
Volume: 15
Start page: 85
End page: 95
ISSN: 1883-8111
Abstract: The author investigates the first and the second variations of the arc length of curves under the standpoint of linear parallel displacements. Last year the author studied linear parallel displacements along an infinitesimal parallelogram and ob- tained three quantities on H([9],[10]). In this paper, they appear in the second variation.
Keywords: linear parallel displacement
first variation
second variation
locally Minkowski space
Finsler geometry
URI: http://hdl.handle.net/10561/1142
Appears in Collections:第15巻

Files in This Item:

File Description SizeFormat
v15p85_nagano.pdf129.68 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library